Strong convergence theorems for a finite family of asymptotically nonexpansive mappings and semigroups

Habtu Zegeye, Naseer Shahzad

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

Strong convergence theorems are obtained for a finite family of asymptotically nonexpansive mappings and semigroups by the modified Mann method.

Original languageEnglish
Pages (from-to)4496-4503
Number of pages8
JournalNonlinear Analysis, Theory, Methods and Applications
Volume69
Issue number12
DOIs
Publication statusPublished - Dec 15 2008

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Strong convergence theorems for a finite family of asymptotically nonexpansive mappings and semigroups'. Together they form a unique fingerprint.

  • Cite this